# SDR SWAA2022072835543

- Difficulty date: July 28, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 35,772 hours, 20,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD R/H EMERGENCY LIGHT INOP / [01] FAULT RAISED IN ERROR; LIGHT LOCATED AT OVERWING EXIT;[02] R/H OVERWING EMERGENCY EXIT SIDEWALL LIGHT INOP
